MathSciNet Relay Station
MathSciNet bibliographic data
MR212790 (35 #3655) 55.30
Henderson, George W. The ${\rm mod}\,2$ homology of the image of an exactly $2$ to $1$ map from a sphere. Proc. Amer. Math. Soc. 18 1967 723–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement